# SDR SWAA2021120741056

- Difficulty date: November 7, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 193AR AT FUSELAGE EXTERIOR ; 2021-512088 / [01] TOOL USED CALIPER P/N 500-197-30 S/N A21043164 DUE DATE 01/SEP/22.; [02] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 11-DEC-21.; [03] TOOL USED SCALE P/N SCA-301 S/N AE-412133 DUE DATE 24/FEB/22.; [04] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-2 REPAIR 2 AND SRM 51-70-05-2R-0 REPAIR GENERAL. TOOL USED; HOT BONDER PN: HCS9200B; SN: 18165044; DUE DATE: 15/FEB/22. SEE INDIVIDUAL SIGNOFFS BELOW.; [05] TASK COMPLETED
